# SDR IPXA2M73972

- Difficulty date: May 21, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 72,018 hours, 14,216 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Slat
- Component: Slat
- Component part number: ARB3027501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LT WING L/E DROOP SLAT L/E SURFACE CHAFED NEAR XW344.    REPAIRED LT WING DROOPED L/E SKIN IAW EA 011-5754-01- A3953 & EO MD11-5750-47433-A.
